# SDR WX0A2022042274064

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 32,105 hours, 23,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT EMERGENCY FLASHLIGHT UNDER FORWARD JUMPSEAT IS NOT FLASHING, INDICATING ITS NOT WORKING / FOUND FWD ATTENDANTS (BOTH) FLASHLIGHT INDICATOR LIGHTS ARE FLASHING. IAW CMM 25-60-02 FLASHLIGHTS OK FOR SERVICE"
